Change search
ReferencesLink to record
Permanent link

Direct link
Complexes of graphs with bounded matching size
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0001-6339-2230
2008 (English)In: Journal of Algebraic Combinatorics, ISSN 0925-9899, E-ISSN 1572-9192, Vol. 27, no 3, 331-349 p.Article in journal (Refereed) Published
Abstract [en]

For positive integers k, n, we investigate the simplicial complex NMk(n) of all graphs G on vertex set [n] such that every matching in G has size less than k. This complex (along with other associated cell complexes) is found to be homotopy equivalent to a wedge of spheres. The number and dimension of the spheres in the wedge are determined, and (partially conjectural) links to other combinatorially defined complexes are described. In addition we study for positive integers r, s and k the simplicial complex BNMk(r, s) of all bipartite graphs G on bipartition [r] boolean OR [(s) over bar] such that there is no matching of size k in G, and obtain results similar to those obtained for NMk(n).

Place, publisher, year, edition, pages
2008. Vol. 27, no 3, 331-349 p.
Keyword [en]
critical, trees of triangles, Gallai-Edmonds, morse-theory, topology
URN: urn:nbn:se:kth:diva-17447DOI: 10.1007/s10801-007-0092-1ISI: 000254849100006ScopusID: 2-s2.0-42149171166OAI: diva2:335491
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Linusson, Svante
By organisation
Mathematics (Div.)
In the same journal
Journal of Algebraic Combinatorics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link